# SDR YENA20120208435

- Difficulty date: February 8, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 36,345 hours, 12,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6499, ON HEAVY MAINTENANCE CHECK EMERGENCY LIGHT SYSTEM TEST FAILS FOR "EPSU EXT LOAD EMR L".  TROUBLESHOOT EMERGENCY LIGHTING SYSTEM LT EXTERIOR LIGHTS TSM 33-51-00-810-808.  LT ESCAPE SLIDE SYSTEM CHECKED OK.  RELAMPED LT EXTERIOR OVERWING EMERGENCY LIGHT.  OPS CHECK GOOD REFERENCE AMM 33-51-15-710-053.
